# SDR SWAA2021082575764

- Difficulty date: May 7, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT R/H AFT FLOOR TO SIDEWALL CAP STRIP HAS CORROSION / FWD CARGO COMPT RH AFT FLOOR TO SIDEWALL CAP STRIP REPLACED DUE TO NO ALLOWABLE LIMITS WITH PN 453A1611-17 TAG# HY0516 IAW AIPC 25-52-10-03 AND BOEING DWG #453A1600 ID 20 REV -
